Hydroxychloroquine And Cardiac Arrhythmia



2 years ago

~1.2 mins read

Advertisement

Doctors are cautioning that using hydroxychloroquine to treat coronavirus may be dangerous after more than 90 percent of COVID-19 patients in two studies of the drug developed signs of dangerous heart arrhythmias. 

If heart rhythms remain irregular for too long, it can trigger heart attack and stroke. 

Heart arrhythmias are a known and potentially life-threatening side effect of the malaria and lupus drug touted by Trump, so researchers in the US and France carefully monitored 90 and 40 patients, respectively, for them. 

Each found that more than 90 percent of coronavirus patients in ICUs showed longer-than-normal delays between heartbeats, a worrisome sign that the drug might be disrupting their cardiac function. 


.

Advertisement

Advertisement

Disclaimer This content was not created by any staff or admin of Pejoweb. This platform runs on user generated content. If this post is your copyrighted property, please send a message to the user to give credit or take down your article. If the user fails to adhere, please email us your request at [email protected] with proof of ownership to take the right action.




 20 likes
 
3

Ishola (Premium)   2 yrs
Cool cool cool
0

love

Reply


Ishola (Premium)   2 yrs
Cool cool cool
0

love

Reply


chisomifedilimuo (Basic)   2 yrs
Cool
0

love

Reply




Loading...
More